Advil PM Pain Reliever & Nighttime Sleep Aid Caplets, 4 Count
Exclusively available in store
Item not sold at
Highlights
- Two packets of 2 coated caplets of Advil PM Pain Reliever and Nighttime Sleep Aid, Ibuprofen for pain relief and diphenhydramine citrate for a sleep aid
- Ibuprofen PM headache medicine and minor arthritis pain reliever helps relieve occasional sleeplessness related to minor aches and pains, and by 2022, new packaging will feature 20% less plastic to keep nearly 500,000 pounds of plastic out of landfills
- Night time sleep aid and headache, joint pain and back pain medication that helps you fall asleep and stay asleep
- Ibuprofen caplets are portable, so you can get a restful night's sleep whether you're at home or away
Description
Advil PM Pain Reliever and Nighttime Sleep Aid combines the #1 ibuprofen brand plus the #1 sleep ingredient to give you fast pain relief and a whole night's sleep. Whether you have occasional muscle aches, a backache, a toothache or minor arthritis pain, these non-habit forming Advil caplets help relieve occasional sleeplessness associated with minor aches and pains. Each caplet contains ibuprofen 200mg, a minor arthritis relief, headache relief and joint pain relief medication that relieves pain at the site of inflammation. This pain PM medicine also contains diphenhydramine citrate 38 mg, a nighttime sleep aid that helps you fall asleep and stay asleep. Advil PM pain relievers come in a convenient caplet form that is easily portable, so you can get a good night's sleep whether you're at home or away. Advil PM gives you the restful sleep you need, helping you fall asleep and stay asleep so your body can heal as you rest. By 2022, Advil will feature more sustainable packaging made with 20% less plastic per bottle, to keep nearly 500,000 pounds of plastic out of landfills. Advil PM. For a healing night's sleep. Based on 7 hours of sleep which is the minimum recommended amount.
Specifications |
---|
Color: Multi-color |
Brand: Advil |
Size: 4 Count |
Assembled Product Height: 3.938 in |
Assembled Product Width: 3 in |
Assembled Product Length: 0.75 in |
Powered: false |
Travel Size: no |
Form: Caplet |
Ingredients: Active Ingredients: (in each caplet) Diphenhydramine Citrate 38mg - Nighttime Sleep-Aid. Ibuprofen 200mg (NSAID)*- Pain Reliever. *nonsteroidal anti-inflammatory drug; Inactive Ingredients: Calcium Stearate, Carnauba Wax, Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, FD&C Blue No. 2 Aluminum Lake, Glyceryl Behenate, Hypromellose, Lactose Monohydrate, Microcrystalline Cellulose, Pharmaceutical Ink, Polydextrose, Polyethylene Glycol, Pregelatinized Starch, Sodium Lauryl Sulfate, Sodium Starch Glycolate, Stearic Acid, Titanium Dioxide. |
Count: 4 |
Country of Origin - Textiles: Imported |
Manufacturer: PFIZER |
Human Consumption: yes |
SKU: 23756701 |